| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.A stryker field service technician evaluated the customer's device and was unable to duplicate the reported issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device alarmed and paused during patient use.In this state, a delay in cardiopulmonary resuscitation may occur.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There were no reports of harm to the patient as a result of the reported event.